Results 1 to 16 of 16

Thread: Tamox question

  1. #1
    scrappydoo is offline Associate Member
    Join Date
    Nov 2005
    Posts
    172

    Tamox question

    my tamox is on order.. question is if the tamox will REVERSE whats already started or is it to late.
    Last edited by scrappydoo; 02-02-2007 at 10:19 AM.

  2. #2
    Join Date
    Oct 2005
    Location
    America
    Posts
    378
    NOOOOO, just lower the dosages till your nolva comes and then bring the dosage back after you take 3-5 days of nolva. Continue with the nolva and it well help reduce the gyno if not completely block it. Just so you know, Proviron stops all estrogen while nolva just blocks it. Of course your gains won't be as great cuz Estro increases igf-1 and upgrades the androgen receptor. However, Proviron helps to free up more testosterone .

  3. #3
    bignatt's Avatar
    bignatt is offline Anabolic Member
    Join Date
    Sep 2004
    Location
    in FL (former Masshole)
    Posts
    2,421
    But when people say your gains wont be as great or nolva will "hinder" your gains i think thats an overstatement

  4. #4
    scrappydoo is offline Associate Member
    Join Date
    Nov 2005
    Posts
    172
    will the puffiness and lump reduce or reverse? thanks btw.

  5. #5
    Join Date
    Oct 2005
    Location
    America
    Posts
    378
    Quote Originally Posted by bignatt
    But when people say your gains wont be as great or nolva will "hinder" your gains i think thats an overstatement
    I totally agree with this. It does lower your gains. But it's so little (5-8%) It's not even noticable. So I say feel free to take it if it's needed.

    And to answer your question scrabydoo???? It will block estrogen (nolvadex ) so your pecs (or boobs) will start to reverse, but as soon as you stop the nolva it might come back again. So some people use the strategy of using nolva only when they see precursor signs of gyno such as the ones you stated above (puffiness, itchiness and so on.) This way it won't reduce gains as much.

    But honestly, if you're only 2 weeks in and you're getting gyno, you're either taking too much gear or you're not taking enough nolva.

    A good rule of thumb is to always have about 6,000mg of nolva and 10,000 I.U. of HCG on hand before starting any test based cycle. This way you can at least come off safely or help nullify side effects such as gyno. I hope this helped, and if you have any more questions that aren't answered then please post them.

  6. #6
    scrappydoo is offline Associate Member
    Join Date
    Nov 2005
    Posts
    172
    Thanks I.I. im breathin a little easier... ill continue to read up in the forums

  7. #7
    Join Date
    Oct 2005
    Location
    America
    Posts
    378
    Good luck bro, it will reverse as long as you take the nolva, if you stop it might or might not come back. But only in rare cases is it permanent if you go abe sh*t with the roids. Always be safe, good luck and later.

  8. #8
    wolfyEVH's Avatar
    wolfyEVH is offline Anabolic Member
    Join Date
    Sep 2004
    Posts
    2,417
    Quote Originally Posted by scrappydoo
    ive just finished my second shot of test eth and already noticed puffiness and a lump... my tamox is on order.. question is if the tamox will REVERSE whats already started or is it to late. Ive decided to not continue with this test product.
    a lump after your 2nd shot of test??? i don't buy it. Its probably all in your head, or something you've always had.

  9. #9
    en1222's Avatar
    en1222 is offline Member
    Join Date
    Oct 2002
    Location
    Somewhere
    Posts
    918
    be careful though too much HCG will can cause gyno so make sure you take nolva with HCG

  10. #10
    scrappydoo is offline Associate Member
    Join Date
    Nov 2005
    Posts
    172
    wolfy ive had a very minor lump from that crap Androstendione and i think its just increased the size. but theres a lump for sure

  11. #11
    godkilla's Avatar
    godkilla is offline Senior Member
    Join Date
    Aug 2005
    Location
    the true north
    Posts
    1,881
    how can someone get gyno in the first week of a test ent cycle? is this really even possible? just curious, thats all.

  12. #12
    BodyTalk is offline Junior Member
    Join Date
    Mar 2002
    Location
    England
    Posts
    61
    Jesus !!!! How many times........... No amount of nolva or proviron will reverse gyno.

    Too many people on this board who 'havent' experienced gyno have too much to say.

  13. #13
    powerliftmike's Avatar
    powerliftmike is offline ~Elite AR-Hall of Famer~
    Join Date
    Aug 2005
    Location
    gates of hell
    Posts
    5,653
    Quote Originally Posted by BodyTalk
    Jesus !!!! How many times........... No amount of nolva or proviron will reverse gyno.

    Too many people on this board who 'havent' experienced gyno have too much to say.
    Depends what you mean by "gyno". Hardened breat tissue will most likely need to be surgically removed. Nolva, proviron, and to a great extent adex/ldex will stop gyno and cause its growth to decline.

  14. #14
    powerliftmike's Avatar
    powerliftmike is offline ~Elite AR-Hall of Famer~
    Join Date
    Aug 2005
    Location
    gates of hell
    Posts
    5,653
    Quote Originally Posted by godkilla
    how can someone get gyno in the first week of a test ent cycle? is this really even possible? just curious, thats all.
    It would be extremely unlikely in the first week, unless one was taking other AASs with it or high doses of HCG .

  15. #15
    godkilla's Avatar
    godkilla is offline Senior Member
    Join Date
    Aug 2005
    Location
    the true north
    Posts
    1,881
    Quote Originally Posted by powerliftmike
    It would be extremely unlikely in the first week, unless one was taking other AASs with it or high doses of HCG.
    i didnt think that the ent would have built up enough in your blood to really cause sides in the first week. learn something new everyday i guess.

  16. #16
    powerliftmike's Avatar
    powerliftmike is offline ~Elite AR-Hall of Famer~
    Join Date
    Aug 2005
    Location
    gates of hell
    Posts
    5,653
    Quote Originally Posted by godkilla
    i didnt think that the ent would have built up enough in your blood to really cause sides in the first week. learn something new everyday i guess.
    Like I said, it would be extremely unlikely. But hell, you can get gyno without ever touching AASs so you never know when it can happen. Some people get it easy, while others never do.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •